# SDR ZW0A0106008

- Difficulty date: July 29, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 40,782 hours, 9,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE EGRESS LIGHTS A R1 DOOR WERE INOP DUE TO WEAR.  CLEANED FLOOR FLEX CONNECTORS PER MM 33-51-00.
